View Full Version : Had to go off Fin due to sides. What now?

04-27-2015, 01:40 AM
Started experiencing sexual side effects and significantly decreased libido due to Fin after taking it for 3 months. Consulted my doctor and he recommended I go off it for a month and then continue again but only 3 times a week. Has anyone been in a similar situation me? What were the results?

Also, what now? I'm experiencing a receding hairline and heard Minoxidil doesn't do anything for this type of hairloss.

04-27-2015, 02:45 AM
and heard Minoxidil doesn't do anything for this type of hairloss.

Many will tell you differently.

04-27-2015, 04:27 AM
Have you tried minox before? It would be unfair to judge the effect of drug on basis other experience. Minoxidil works for this kind of baldness too, though not as well as the back, but it works. However, effect may vary from person to person. Adding Nizoral shampoo to your regimen also gives you synergistic effect.
But personally, I feel itís best to stick to finasteride at the moment as per your doctorís advice. Itís a matter of month and anyway minox will not produce any visible difference in such a short period. Hope you get on well with fin. If fin doesnít work as expected, you can think of combination later on.

04-27-2015, 05:35 PM
When did you start experiencing the side effects? Did they come on all of a sudden at the 3 month mark?

04-28-2015, 01:23 AM
I haven't experienced sexual side effects due to Fin. I think it is better to follow your doctor's advice and to give Fin another try a little bit later. By the way what dosage of fin do you take?

04-28-2015, 04:02 AM
Nizoral 1% EOD worked very well for me, my shedding is way less when on it.

Since yesterday I've mixed Saw Palmetto into my Nizoral, maybe that'll help.